Options
Determination of a universal series
Date Issued
2012-01
Date Available
2013-01-14T17:12:15Z
Abstract
The known proofs for universal Taylor series do not determine a specific universal
Taylor series. In the present paper, we isolate a specific universal Taylor series by
modifying the proof in [30]. Thus we determine all Taylor coefficients of a specific
universal Taylor series on the disc or on a polygonal domain. Furthermore in non
simply connected domains, when universal Taylor series exist, we can construct a
sequence of specific rational functions converging to a universal function, provided
the boundary is good enough. The solution uses an infinite denumerable procedure
and a finite number of steps is not sufficient. However we solve a Runge's type
problem in a finite number of steps.
Taylor series. In the present paper, we isolate a specific universal Taylor series by
modifying the proof in [30]. Thus we determine all Taylor coefficients of a specific
universal Taylor series on the disc or on a polygonal domain. Furthermore in non
simply connected domains, when universal Taylor series exist, we can construct a
sequence of specific rational functions converging to a universal function, provided
the boundary is good enough. The solution uses an infinite denumerable procedure
and a finite number of steps is not sufficient. However we solve a Runge's type
problem in a finite number of steps.
Sponsorship
Science Foundation Ireland
Other Sponsorship
SFI RFP 09/RFP/MTH2149
Type of Material
Journal Article
Publisher
Heldermann Verlag
Journal
Computational Methods and Function Theory
Volume
12
Issue
1
Start Page
173
End Page
199
Copyright (Published Version)
Heldermann Verlag 2012
Language
English
Status of Item
Not peer reviewed
This item is made available under a Creative Commons License
File(s)
Loading...
Name
Nikos_DeterminationUniversal.pdf
Size
236.75 KB
Format
Adobe PDF
Checksum (MD5)
0e7471216f6ba6d1b5913317a7084be8
Owning collection